# SDR ABXA050014

- Difficulty date: January 5, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,214 hours, 66,774 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 49125401N
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT UPPER END FITTING CRACKED AT BOTH BOLT HOLES FS 965 AT LEFT BUTTLINE 32.  REMOVED AND REPLACED FLOORBEAM SUPPORT UPPER END FITTING IAW DC-9 SRM 51-30-1 AND DC-9 SRM 51-30-5.
